# SDR HALA201007160299

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,523 hours, 32,843 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - AFTER T/O MESSAGE HYD R TEMP HI ILLUMINATED.  REPLACED ELECTRICAL PLUG FOR RIGHT HYD TEMP HI SWITCH.  OPS CHECK OK, WDM 29-33-01.
